ELC
timezone
+00:00 GMT
SIGN IN
  • Home
  • Events
  • Content
  • People
  • Messages
  • Channels
  • Help
Sign In
Engineering Leadership Summit

Why Attending?

The speaker lineup is a rare mix of battle tested leaders who have mastered the art of scale, and young leaders who have cracked the code of fast tracking career growth.

You will learn

- How to bring engineering organizations to scale: recipe of success and lessons learned

- How to best accelerate career growth of engineering leaders: insights and stories

Content

KEYNOTE: Lessons Learned While Running VMware's 3000 Person R&D Group

Steve Herrod | Managing Director @ General Catalyst | Former CTO & SVP of R&D @ VMware

KEYNOTE: Organizations That Scale

Jason Warner | SVP Technology @ GitHub

PANEL: Accelerate the Career Growth of Engineering Leaders

Daniel Portillo (moderator) | Talent Partner @ Greylock

Raylene Yung | Senior Engineering Leader @ Stripe, running product & engineering for Stripe's Applications team

Joe Binney | VP of Engineering @ Robinhood

Lee Edwards | CTO @ Teespring

Agenda

• 5:30 PM - 6:20 PM (50 mins): Guest arrival and networking

• 6:20 PM - 6:30 PM (10 mins): Opening remarks

• 6:30 PM - 7:10 PM (40 mins): Keynote by Steve Herrod

• 7:10 PM - 7:50 PM (40 mins): Keynote by Jason Warner

• 7:50 PM - 8:30 PM (40 mins): Panel Discussion

• 8:30 PM - 9:00 PM (30 mins): Networking

Mobile app

We will use PEMhub for this event. It allows you to:

• Check who is at the event: photo, name, title, company and check-in status.

• Easily add friends by scanning QR codes on their app or name badges

• Chat with friends via built-in instant messaging

This event will be listed on PEMhub approximately one week prior to the event. Once it's listed, we will send you the instructions how to use the app at the event.

PEMhub is available in both App Store and Google Play

Venue

This event will be hosted by Stitch Fix at their beautiful headquarter in San Francisco. Food and beverage will be provided at the event.

Directions

If you take Bart/Muni, get off the Montgomery station. If you are taking Caltrain, you can either walk or jump on the 30/45 bus and get off at Kearny and Market.

Parking

There are two nearby garages to consider:

• 40 3rd St (between Mission and Market). $13/hr. 24hrs. Indoor garage. 2 blocks away from the event building

• 780 Mission St (between 3rd and 4th). $9/hr. 24hrs. Indoor garage. 3 blocks away from the event building

Getting to the event space

Once you are in the lobby of the building, someone from Stitch Fix will badge you up to the 14th floor (badge is needed to use the elevator)

Speakers
Joe Binney
Joe Binney
Former VP @ Robinhood
Raylene Yung
Raylene Yung
CEO @ U.S. Digital Response
Lee Edwards
Lee Edwards
Partner @ Root Ventures
Daniel Portillo
Daniel Portillo
Managing Partner & Founder @ Sweat Equity Ventures
Jason Warner
Jason Warner
CTO @ Github
Steve Herrod
Steve Herrod
Managing Director @ General Catalyst
Joe Binney
Joe Binney
Former VP @ Robinhood
Raylene Yung
Raylene Yung
CEO @ U.S. Digital Response
Lee Edwards
Lee Edwards
Partner @ Root Ventures
Daniel Portillo
Daniel Portillo
Managing Partner & Founder @ Sweat Equity Ventures
Jason Warner
Jason Warner
CTO @ Github
Steve Herrod
Steve Herrod
Managing Director @ General Catalyst
Agenda
12:30 AM+1
1:20 AM+1
Speak

Guest arrival and networking

1:20 AM+1
1:30 AM+1
Speak

Opening remarks

1:30 AM+1
2:10 AM+1
Speak

Keynote by Steve Herrod

Steve Herrod
2:10 AM+1
2:50 AM+1
Speak

Keynote by Jason Warner

Jason Warner
2:50 AM+1
3:30 AM+1
Speak

Panel Discussion

Accelerate the Career Growth of Engineering Leaders

+ Read More
Joe Binney
Raylene Yung
Lee Edwards
Daniel Portillo
3:30 AM+1
4:00 AM+1
Break

Networking

Event has finished
September 08, 12:30 AM, GMT
Location
120 Kearny St, Floor 14, Stitch Fix, San Francisco, CA, USA
Hosted by
ELC
ELC
Event has finished
September 08, 12:30 AM, GMT
Location
120 Kearny St, Floor 14, Stitch Fix, San Francisco, CA, USA
Hosted by
ELC
ELC